# SDR DL764090669

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 31,755 hours, 8,447 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT ADP DID NOT COME ON IN AUTO OR ON POSITION.  RESET ADP, PRESS NORMAL, RAN FLAPS WITH ADP IN AUTO AND ON POSITION.  CHECKS OK.
